# SDR DALA2024070806890

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 27,043 hours, 10,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5620240) EMERGENCY LIGHTS OF SEAT ROW 28 THROUGH 32 OUT. R/R EMER LIGHT POWER SUPPLY CHARGER AND BATTERY PACK AND CHECKED NML PER B737 AMM 33-51. )
